Text Box: Text Box: Department of Mathematics
University Ben-Gurion of the Negev
Text Box: | Home | Department | University |

SCIENTIFIC PUBLICATIONS

 

Books

1. S.K.Vodop’janov and V.M.Gol’dshtein, Sobolev Spaces and Special

Classes of Mappings (Russian). Novosibirsk State University, Novosibirsk,

1981, 72p.

2. V.M.Gol’dshtein, Imbedding, Extension Theorems and Capacity (Russian).

Novosibirsk State University, Novosibirsk, 1982, 84p.

3. V.M.Gol’dshtein and Yu.G.Reshetnyak. Introduction to the Theory of

Functions with First Generalized Derivatives and Quasiconformal Mappings.

Nauka, Moscow, 1983, 285p.

4. V.M.Gol’dshtein V.A. Sobolev, Qualitative Analysis of Singular Perturbed

Systems (Russian). Acad. Nauk SSSR, Sib. Otd.,Inst. Mat., Novosibirsk,

1988, 215 p. 5. V.M. Gol’dshtein, Yu. G. Reshetnyak, Quasiconformal

Mappings and Sobolev Spaces. Kluwier Academic Publishers. Dordrecht/

Boston/London, 1990, 371 p.

 

Refereed articles

(c) Refereed articles in scientific journals

1. V.M. Gol’dshtein, Certain homotopy properties of mappings with

bounded distortion (Russian). Sibirsk. Mat. Zh., 1970, 11, 5, 999-1008.

(Engl. transl.: Siberian Math. J., 11, (1970), 744-750).

2. V.M. Gol’dshtein, Certain theorems about semi-continuity and convergence

with a functional (Russian). Sibirsk. Mat. Zh., 1971, 12, 1, 84-98.

(Engl. transl.: Siberian Math. J., 12, (1971), 60-70).

3. V.M. Gol’dshtein, The behavior of mappings with bounded distortion

when the distortion coefficient is close to one (Russian). Sibirsk. Mat. Zh.,

1971, 12, 6, 1250-1258. ( Engl.transl.: Siberian Math. J., 12, (1971), 900-

906).

4. V.M. Gol’dshtein, Some topological properties of quasiconformal mappings.

Thesis for kandidate science degree on mathematics. Novosibirsk

State University, Novosibirsk, 1971, 100p.

5. V.M. Gol’dshtein, S.K. Vodop’janov, Lattice isomorphisms of spaces

L(p,1) and quasiconformal mappings (Russian). Doklady Acad. Nauk SSSR,

1974, 215,1,24-26. (Engl. transl.: Soviet Math. Dokl., 15, (1974), 1, 402-

408).

6. V.M. Gol’dshtein, S.K. Vodop’janov, Lattice isomorphisms of spaces

W(p1) and quasiconformal mappings (Russian). Sibirsk. Mat. Zh., 1975,

16, 2, 224-246. (Engl. transl.: Siberian Math. J., 16, (1975), 2, 174-189).

 

In format pdf